# SDR SIMA20130709007

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 26,579 hours, 19,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN'S FLASHLIGHT WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT ASSY IAW 25-61-02. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
